# SDR AU510001623

- Difficulty date: April 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2730 · Elevator Control System
- Part: Spring
- Part number: 71056003
- Condition: Corroded
- Location: Elevator
- Part time: 476 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR DOWN SPRING SEVERELY CORRODED. (CASA NR 510001623)
